Jan 31, 2010
Been taking atripla for six months now but I have joint pains in knees and hip joints can this be a side effect
Response from Dr. Henry
Joint pain in knees and joints has not been much of a problem for patients taking Atripla (occurs occasionally). Pain in the knees and hips is seen fairly often in general population and can have a variety of causes so a good joint work-up is recommended to better understand what may be contributing to your discomfort (such as vitamin D deficiency, osteoarthritis, aseptic necrosis of the hip, degenerative joint disease and many other conditions). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Itchy Vagina?
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Painful Red Spots After Drinking Water Worried I Have HIV
- Azithromycin Dose For Chlamydia
- Can You Get Genital Warts Just From Touching?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.